MathSciNet Relay Station
MathSciNet bibliographic data
MR488203 60B10 (60J75 60J80)
Helland, Inge S. Continuity of a class of random time transformations. Stochastic Processes Appl. 7 (1978), no. 1, 79–99.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement